Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Vomitted completely after taking diet also have acute pain in all the joints

My son aged 24 years is suffering from acute pain in all the joints of his body. Though he is undergoing treatment, substantial progress is not visible. Now when he takes the diet , it is also vomitted completely.
Asked On : Thu, 11 Nov 2010
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

he needs to take prilosec/nexium/pepsid with joint medicines. If there many medicines, distribute with meals.

Dr. Jagdish
Answered: Thu, 11 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor